# SDR SWAA2020042032514

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT MAIN EBAY BS312-BS322 S-23L WL161. MARKED / REMOVED CORROSION - .013' OUT OF .063' ORGINAL THICKNESS; .050' REMAINING THICKNESS - OUT OF LIMITS PER SRM 53-10-15-1A-1. REPLACED WITH NEW INTERCOSTAL PER SRM 51-40-02 AND DRW. 141A8131 AT MAIN E BAY B.S. 312-325; STR 23L; WL 161.
